# SDR DALA2021072304174

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 79,390 hours, 25,765 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 DURING SERVICED CHECK FOUND HONEYCOMB DAMAGE NEAR APU TAILCONE. REPAIRED PER C/W ERA 592887-14. (LP 7986407)
